# SDR FDEA200902270762

- Difficulty date: February 27, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 40,557 hours, 27,130 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6518415
- Condition: Cracked
- Location: Zone 100
- Stage of operation: AP
- How discovered: E
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR BULKHEAD STA NR 351.20 HAS 3 CRACKS MIGRATING FROM 1 FASTENER HOLE ATTACHING THE NOSE GEAR LOCK ACTUATOR FITTING TO BULKHEAD.  IN CORRECT TAIL NUMBER ENTERED IN BLOCK 1C, PLEASE SEE SDR 09-0763 FOR AIRCRAFT N482FE.
